Posted 11/2/2007 8:06 PM (GMT -6)
Hey there! I'm glad you're feeling more positive! If you can get through the next few weeks, you'll be glad you stayed on it. For me, I've found it to be a miracle drug!
Well, you could ask your doctor if taking it during the day would be a better idea. To help you stay nauseous free during the day, but then you might not sleep well if you're nauseated. It's super important to get a good sleep. A bit of a catch 22 isn't it!
Your doctor might be able to give you something like Gravol for the nausea? It's worth asking about.
Keep that positivity!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, neutropenia, thrombocytopenia. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus